Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A characterization of orbits

Author: James W. England
Journal: Proc. Amer. Math. Soc. 17 (1966), 207-209
MSC: Primary 54.82
MathSciNet review: 0185588
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. D. Baum, $ P$-recurrence in topological dynamics, Proc. Amer. Math. Soc. 7 (1956), 1146-1154. MR 0082093 (18:496i)
  • [2] W. H. Gottschalk, and G. A. Hedlund, Topological dynamics, Amer. Math. Soc. Colloq. Publ. Vol. 36. Amer. Math. Soc., Providence, R. I., 1955. MR 0074810 (17:650e)
  • [3] D. Montgomery and L. Zippin, Topological transformation groups, Interscience, New York, 1955. MR 0073104 (17:383b)
  • [4] A. Weil, L'intégration dans les groupes topologiques et ses applications, Actualités Sci. Ind., No. 869, Paris, 1940. MR 0005741 (3:198b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.82

Retrieve articles in all journals with MSC: 54.82

Additional Information

Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society